# SDR CA030325005

- Difficulty date: March 14, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 5,511 hours
- Engine: Lyc AEIO360A1B6
- System (JASC): 7414 · Magneto/Distributor
- Part: Rivet
- Condition: Loose
- Location: Impulse Coupling
- Component: Magneto, Slick
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DUE TO PREVIOUS IMPULSE COUPLING FAILURES, WE HAVE IMPLEMENTED AN INSPECTION OF THE IMPULSE COUPLING EVERY 100 HOURS.  THIS IMPULSE COUPLING HAD A LOOSE RIVET ON ONE OF THE PAWLS. IF THE RIVET WAS TO SHEAR THERE WOULD BE SIGNIFICANT DAMAGE TO THE ENGINE.
